# SDR DXTA2014022405665

- Difficulty date: February 22, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 10,948 hours, 6,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AL750PS
- Part serial: 25063
- Condition: Defective
- Location: Cabin
- Part time: 531 hours, 328 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR ORIGINATING IN CABIN NEAR SEATS 5 & 6.  ODOR SMELLS LIKE CHEMICALS OR HYDROCARBONS.  REMOVED LT & RT PSU'S & INSPECTED ALL LIGHTS, POWER SUPPLIES & ELEC CONNECTORS.  REMOVED LOWER FASCIA’S BY SEATS 5 & 6, INSPECTED ALL WIRING & ELEC CONNECTORS.  FOUND POWER SUPPLY FOR SEAT 5 UPPER INDIRECT LIGHT EXTREMELY HOT TO THE TOUCH.  R & R POWER SUPPLY IAW MM 25-20-25.  CLEANED CABIN ACM & FOUND NO DEFECTS.  NEW POWER SUPPLY OPERATIONS CHECKED GOOD.  RE-INSTALLED LOWER FASCIA’S & LT & RT PSU'S.
